Jump to content
CrazyBoards.org

Depakote and inability to focus


Recommended Posts

Hey,

So I feel like my eyes are focusing differently. Like one is 20/80 and one is 20/70 or however all of that works. If I close one, I can see out of the other. I was trying Depakote three times a day at 250 each time. The side effects were kinda harsh. He told me to try ER, so now I take 750mg ER and says I can go up to 1000mg. I don't know how I am supposed to know if I need to do that or not. Oh, and I started the ER Wednesday night.

Anyway, does anyone know what is up with this? It's rather bothersome and I run into things a lot. Well, even more than normal.

Thanks,

Sam

Link to comment
Share on other sites

I'm having my share of ups and downs with the ER. Primarily, I love it, I had the least s/e in the beginning, but the ones I did have began to dissipate within a few weeks. I'd wait at least 6 weeks before deciding whether it'll be a problem. Didn't have vision problems that I can recall, I have had some clumsiness, I attributed that more to the exhaustion s/e.

I've always heard that your vision begins to deteriorate at 40, and sure enough, two months after my 40th bday it started happening. Unreal!

Link to comment
Share on other sites

Hell, if my vision deteriorated any more I would need a seeing eye dog.

Yeah, that vision thing came and went yesterday. Then it was better.

Man, my pdoc tried to put me on Dep at the very beginning, and I was REALLY resistant. I didn't want to get fat and bald. I broke out into an itchy rash, so he took me off of it.

The regular Dep didn't sit with me well, but the ER seems great so far, but not getting hopes up. But sort of getting hopes up. Which would be a huge deal to people who know me. (Debbie Downer)

Anyway, back on topic, yeah, the eye thing. I am thinking that knowing that I would be taking Depakote at sometime in my life caused my eyes to not be so great at focusing close up.

Ha.

Sam

Link to comment
Share on other sites

Maybe it's a GABA-ergic thing.

I had the same issues on Lamictal and Neurontin (but only while titrating up, not on stable doses).

But for me, they weren't permanent (evidenced by their presence only during titration).

In any event, best of luck in recovering your vision.

20/150 in the right, 20/100 in the left,

--herrfous

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...